# SDR MWEA040192

- Difficulty date: October 25, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 54,294 hours, 18,695 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Part number: 5930497502
- Condition: Nicked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ANTI-FLOAT TAB HAS TWO SMALL DINGS ON UPPER SURFACE.  FABRICATED AND INSTALLED FILLERS AND REPAIR DOUBLER.
